MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE EM TIBIAL PROX UPROD; ATTUNE INSTRUMENTS : ALIGNMENT DEVICES

DEPUY IRELAND - 9616671 ATTUNE EM TIBIAL PROX UPROD; ATTUNE INSTRUMENTS : ALIGNMENT DEVICES
Catalog Number 254400018
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy orthopaedics is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy orthopaedics has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy orthopaedics or its employees that the report constitutes an admission that the device, depuy orthopaedics, or its employees caused or contributed to the potential event described in this report.Additional narrative: if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the dial did not tighten down.The device fell apart when loosened all the way.The issue did not happen in surgery.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: it was reported that the dial did not tighten down.Fell apart when loosened all the way.The issue did not happen in surgery.Replacement is needed.The product was returned to j&j medtech orthopaedics for evaluation.Visual analysis of the returned sample revealed that the attune em tibial prox uprod has deformed the snap ring that secured the locking screw from the main device.The overall appearance of the device exhibits constants and normal usage.The observed condition of the device was consistent with a component failure that may have been caused by exposure to unintended and excessive forces while trying to completely unscrew the locking screw.A dimensional inspection was not performed since it was not applicable to the complaint condition.A functional test performed with a mating device laboratory sample revealed that the attune em tibial prox uprod was not able to properly assemble to the mating device as intended, therefore the reported complaint allegation was able to be replicated and the cause of this is suspected to be the deformation of the snap ring.Additionally, when loosening the knob it can come out.The overall complaint was confirmed as the observed condition of the attune em tibial prox uprod would contribute to the complaint device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.H11 additional narrative: corrected: h3.

Brand Name
ATTUNE EM TIBIAL PROX UPROD
Common Device Name
ATTUNE INSTRUMENTS : ALIGNMENT DEVICES
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key21959110
Report Number1818910-2025-06996
Device Sequence Number7151607
Product Code LXH
UDI-Device Identifier10603295434054
UDI-Public(01)10603295434054(10)PG297820
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254400018
Device Lot NumberPG297820
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/02/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/11/2025
Supplement Date Received by Manufacturer05/28/2025
Initial Report FDA Received Date05/05/2025
Supplement Report FDA Received Date05/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/20/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown